Journal article

ČERMÁK Martin, KOUTNÝ Jiří and MEDUNA Alexander. Parsing Based on n-Path Tree-Controlled Grammars. Theoretical and Applied Informatics. Varšava: 2012, vol. 2011, no. 23, pp. 213-228. ISSN 1896-5334. Available from:
Publication language:english
Original title:Parsing Based on n-Path Tree-Controlled Grammars
Title (cs):Syntaktická analýza stromem řízených gramatik s omezenými cestami
Journal:Theoretical and Applied Informatics, Vol. 2011, No. 23, Varšava, PL
regulated rewriting, derivation tree, tree-controlled grammars, path-controlled grammars, parsing, n-path tree-controlled grammars
This paper discusses recently introduced kind of linguistically motivated restriction placed on tree-controlled grammars-context-free grammars with some root-to-leaf paths in their derivation trees restricted by a control language. We deal with restrictions placed on n >= 1 paths controlled by a deterministic context-free language, and we recall several basic properties of such a rewriting system. Then, we study the possibilities of corresponding parsing methods working in polynomial time and demonstrate that some non-context-free languages can be generated by this regulated rewriting model. Furthermore, we illustrate the syntax analysis of LL grammars with controlled paths. Finally, we briefly discuss how to base parsing methods on bottom-up syntax-analysis.
   author = {Martin {\v{C}}erm{\'{a}}k and Ji{\v{r}}{\'{i}}
	Koutn{\'{y}} and Alexander Meduna},
   title = {Parsing Based on n-Path Tree-Controlled Grammars},
   pages = {213--228},
   journal = {Theoretical and Applied Informatics},
   volume = 2011,
 number = 23,
   year = 2012,
   ISSN = {1896-5334},
   doi = {10.2478/v10179-011-0015-7},
   language = {english},
   url = {}

Your IPv4 address: